Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 282, NWS North Platte, NE

September 4, 2016Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 4, 2016, 5:11 PM MDT for Sheridan County, Nebraska. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2016, 5:11 PM MDT (23:11 UTC)
Expired
Sep 4, 2016, 6:00 PM MDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 136 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 5:16 PM MDTHAIL 0.8812 N Hay Springs, NE
Sep 4, 5:16 PM MDTHAIL 1.2516 N Hay Springs, NEIN ADDITION TO HAIL...WINDS WERE ESTIMATED AT 30-40 MPH
Sep 4, 5:25 PM MDTHAIL 1.2516 N Hay Springs, NEIN ADDITION TO HAIL...WINDS WERE ESTIMATED AT 30-40 MPH
Sep 4, 5:31 PM MDTHAIL 114 N Rushville, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 2:24 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-350 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WUUS53 KLBF 042311
SVRLBF
NEC161-050000-
/O.NEW.KLBF.SV.W.0282.160904T2311Z-160905T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
511 PM MDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 600 PM MDT

* AT 511 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF WHITE CLAY...OR 12 MILES SOUTHWEST OF PINE
  RIDGE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  WHITE CLAY...MOUNT MARIA...PINE RIDGE...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  METCALF STATE WILDLIFE MANAGEMENT AREA AND INTERSECTION OF HIGHWAY
  87 AND CRAVEN CREEK ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10228 4286 10226 4278 10277 4290 10280
      4300 10279
TIME...MOT...LOC 2311Z 246DEG 31KT 4288 10269 

HAIL...1.00IN
WIND...<50MPH
 
$$

KULIK
2 follow-up statements
489 
WWUS53 KLBF 042331
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
531 PM MDT SUN SEP 4 2016

NEC161-050000-
/O.CON.KLBF.SV.W.0282.000000T0000Z-160905T0000Z/
SHERIDAN NE-
531 PM MDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTH CENTRAL SHERIDAN COUNTY...

AT 531 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE
CLAY...OR NEAR PINE RIDGE...MOVING EAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WHITE CLAY...MOUNT MARIA...PINE RIDGE...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD AND INTERSECTION OF
HIGHWAY 87 AND CRAVEN CREEK ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10228 4286 10226 4281 10261 4300 10262
TIME...MOT...LOC 2331Z 255DEG 27KT 4294 10250 

HAIL...1.25IN
WIND...<50MPH
 
$$

KULIK
807 
WWUS53 KLBF 042351
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
551 PM MDT SUN SEP 4 2016

NEC161-050001-
/O.EXP.KLBF.SV.W.0282.000000T0000Z-160905T0000Z/
SHERIDAN NE-
551 PM MDT SUN SEP 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHERIDAN COUNTY
WILL EXPIRE AT 600 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

LAT...LON 4300 10228 4286 10226 4281 10261 4300 10262
TIME...MOT...LOC 2350Z 246DEG 31KT 4294 10250 

$$

KULIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:37 PM MDT, 2 hours 34 minutes earlier.

Area forecast discussion, Sep 4, 2:37 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
337 PM CDT SUN SEP 4 2016

.SHORT TERM...(This evening through Monday)
Issued at 336 PM CDT Sun Sep 4 2016

A bit of a tricky forecast in store for central Nebraska for
tonight. A cold front will move across the region tonight, resulting
in thunderstorms. A few showers/storms have already started to
develop across the western panhandle and southern South Dakota.
However, confidence is low in track of the storms and where the
greatest coverage will be. A couple models are even hinting at this
system eventually turning into a MCV. Current thinking though is
that storms will remain in a line/scattered storms initially,
possibly turning into an MCV late tonight as the storms move
further eastward into eastern Nebraska. Confidence in a MCV is low
at this time though. The areas to the north and west are expected
to see the strongest storms and highest rainfall. Across the
north, fairly decent muCAPE (2000 J/kg) as well as good LCL to LFC
mean RH is present. Combined with steep low level lapse rates and
wind shear, the environmental set up is good for some fairly
strong to severe storms tonight. Main threat with the storms will
be hail, strong winds, and even an isolated tornado. At this time,
North Platte has launched a 21Z weather balloon so we can get a
better handle on the near term environment and how this system
will progress tonight. In addition, in anticipation of an active
night, SPC has issued a severe thunderstorm watch until 11 pm CDT
(10 pm MDT), for all areas of the forecast area west of basically
US-83 (with Brown and Keya Paha counties included).

For Monday, storms move off to the east by early morning. Most
locations should see a dry Labor Day with only a slight chance of
some storms across the northern counties as a low pressure system
moves across South Dakota. These showers will develop further south
in the forecast area by late Monday afternoon (after 4pm) however,
pops less than 20 percent are only expected before 7pm. High
temperatures range from the low 80s across the north to the low 90s
across the south.

.LONG TERM...(Monday night through Sunday)
Issued at 336 PM CDT Sun Sep 4 2016

Monday Night through Wednesday: Western and north central NE will
remain under southwest flow aloft through the period until
Wednesday afternoon when flow aloft transitions to a more westerly
and zonal flow. The persistent upper level trough will be present
over the western CONUS into California and the Intermountain West
tomorrow night while a upper level ridge will be downstream over
the Lower Mississippi Valley into the Ohio Valley and Lower Great
Lakes. By Wednesday, the 500 hPa long wave trough will become less
amplified and lift northeastward into the Central Plains as
ridging shifts to the Middle Atlantic.

Morning lows will be above seasonal normal values tomorrow night
and Tuesday night. Lows will generally be 4 to 12 degrees above
northwest to southeast across the forecast area with lower 50s-mid
60s and lower 50s-lower 60s expected, respectively. This could be
attributable to cloud cover and elevated winds that are
anticipated Monday and Tuesday nights. Highs will range from below
normal temperatures across western NE, by 2 to 8 degrees, to near-
slightly above normal highs in the extreme southeast portion of
the forecast area Tuesday. Near to slightly above normal highs are
expected Wednesday

Isolated to scattered rain showers and thunderstorms possible
across portions of the forecast area Monday evening and overnight.
The forecast area will be positioned within a belt of enhanced
southwesterly winds at the start of the period, 35-45 kts, while a
weak short wave trough is expected to move northeast through the
central High Plains early Monday night. Meanwhile, a surface
trough and associated frontal boundary is expected to be oriented
from extreme southwest NE to southeast SD/northeast NE extending
from a surface low in northeast CO. A weak dry line is expected to
extend SSW-S from the trough at the beginning of the period.

Current thinking is that the trough and frontal boundary will be
the main focus for showers/thunderstorms. Thereafter, overnight
chances will be influenced by a low level jet that is expected to
develop, the nose of which will be near south central NE, that is
expected to be into or over nearby frontal boundary. Instability
should be supportive overnight, especially with respect to MUCAPE,
along with vertical wind shear. Current thinking is that there is
the possibility for increased chances overnight as mid-level lapse
rates stay favorable with convective development transitioning
into a convective system. Further, moisture will be favorable
Monday Night also. Though there are apparent differences with
guidance, precipitable water is expected to be somewhere between
1.25-1.5 inches across portions of the forecast area outside of
western NE, with values nearing or exceeding 150% of normal, more
so as one approaches central NE. Of which, the NAM is more moist
in the column compared to the GFS Monday night, however, the
latter still forecast precipitable values between 125-150% percent
of normal. As such, there will be potential for locally heavy rain
with showers/thunderstorms given the setup tomorrow night. Of
note, SPC Day 2 Outlook has a portion of the forecast area in a
SLGT risk area in the far northeast, with a marginal risk area
across roughly the eastern half of the forecast area. This seems
appropriate given location of features.

By Tuesday, the upper level trough will have lifted some, and
will be more over the central Great Basin/Intermountain west with
southwesterly flow still in place. A marginal risk for strong or
severe thunderstorms will be present, as highlighted by the SPC
Day 3 Outlook, mainly over the southeast-third of the forecast
area. The aforementioned trough will have shifted south in the
meantime. The trough is expected to then deepen and sharpen
Tuesday afternoon across the extreme southeast portion of the
forecast area extending from central CO. Cooler high temperatures
will prevail on Tuesday compared to Monday as cooler air pushes
into western and north central NE Tuesday Night with the frontal
boundary through much of the area by Tuesday morning. There will
be increased chances for showers/thunderstorms as instability
stays enhanced along the trough and associated frontal boundary,
where it is expected again that development will be focused. The
boundary will not move much Tuesday-Tuesday Night. Best chances
for precipitation looks to be in the Tuesday Night period as
another disturbance aloft moves through within the southwest flow.
Moisture content remains elevated, with precipitable water
expected to exceed 1.25 inches again across much of the forecast
area Tuesday Night. Again, locally heavy rain will be possible
with showers/thunderstorms and activity is possible to continue
later into the night. On Wednesday, PoPs were decreased some with
chances diminishing Wednesday afternoon. Wherein, the
aforementioned frontal boundary is expected to be east of the
forecast area and weakened some Wednesday.

Wednesday Night through Sunday: Flow aloft transitions and becomes
zonal Wednesday through Thursday Night, however, deterministic
guidance begins to show more apparent differences in the large
scale pattern Thursday night through Friday night. Specifically,
the ECMWF has an amplified trough developing over the eastern
Central Plains and middle Mississippi valley Friday. Meanwhile,
the upper wave is a bit slower and less pronounced in the GFS.
Current thinking is that a westerly to west northwest flow will
prevail Friday into the weekend. Wednesday Night and beyond, there
is an opportunity or two for increased chances of
showers/thunderstorms, mainly outside of western Nebraska,
specifically Thursday Night-Friday. Highs are expected to trend
in the direction of near to slightly below normal Thursday through
Saturday. Lows in the extended will generally be above normal,
with Friday Night being the exception. Wherein, Friday and Friday
night are expected to be the coolest part of the period with below
normal highs expected Friday and near normal lows expected Friday
night. This could be attributable to a cold front that is expected
to move southeast Friday and is anticipated to result in a cooler
high and low temperatures. While some timing differences remain,
confidence has increased in this frontal passage. Highs then
trend near to slightly above normal on Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 112 PM CDT Sun Sep 4 2016

Showers and thunderstorms will develop over the next several hours
as a cold front pushes across the region. Timing looks to be around
00Z at KLBF and around 23Z at KVTN. Best chance for thunderstorms at
both sites will be between 02Z and 05Z. There is also a chance for
some light fog development across KVTN early Monday morning. VFR
conditions return by late morning to KLBF. KVTN holds on to some
lower cloud ceilings through the morning as the next disturbance
moves across South Dakota.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Kulik
LONG TERM...ET
AVIATION...Kulik
Hazardous weather outlook, Sep 4, 2:47 PM MDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CDT SUN SEP 4 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-052100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
347 PM CDT SUN SEP 4 2016 /247 PM MDT SUN SEP 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A
SURFACE LOW PRESSURE MOVES ACROSS THE DAKOTAS. WHILE LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREAT, AN ISOLATED TORNADO
COULD ALSO BE POSSIBLE. SEVERE THUNDERSTORM WATCH 465 IS IN
EFFECT UNTIL 11PM CDT (10PM MDT) FOR MOST OF WESTERN NEBRASKA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE SEVERE RISK WILL SHIFT EAST INTO NORTH CENTRAL NEBRASKA LATE
MONDAY AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH. THE
AREA IS GENERALLY EAST OF A LINE FROM VALENTINE TO IMPERIAL.
LARGE HAIL AND DAMAGING THUNDERSTORM WINDS CONTINUE TO BE THE
MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS
ALL OF WESTERN NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KULIK

In the hours before

Special weather statement, Sep 4, 2:35 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM MDT SUN SEP 4 2016

NEZ004-042115-
SHERIDAN NE-
235 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 315 PM MDT...

AT 235 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE CLAY...OR NEAR PINE RIDGE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAY SPRINGS...WHITE CLAY...PINE RIDGE...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
METCALF STATE WILDLIFE MANAGEMENT AREA...
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AND MOUNT MARIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

LAT...LON 4300 10215 4292 10215 4268 10269 4300 10269
TIME...MOT...LOC 2035Z 233DEG 17KT 4297 10255

ROBERG
Special weather statement, Sep 4, 4:30 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM MDT SUN SEP 4 2016

NEZ004-022-042315-
GARDEN NE-SHERIDAN NE-
430 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN AND
NORTHWESTERN GARDEN COUNTIES UNTIL 515 PM MDT...

AT 427 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF ALLIANCE AIRPORT...OR 16 MILES SOUTHEAST OF
ALLIANCE...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...ANTIOCH...TRALNOR LAKE...WATSON LAKE...HERMAN LAKE...
KENNEDY LAKE...SNOW LAKE...MILES LAKE...PATTERSON LAKE...
KRAUSE LAKE...LAKESIDE AND WICKSON LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 250 BETWEEN MILE MARKERS 1 AND 11.
 HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 118.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

LAT...LON 4220 10213 4172 10263 4174 10264 4175 10267
      4177 10268 4200 10268 4201 10270 4209 10270
      4210 10274 4221 10274
TIME...MOT...LOC 2227Z 224DEG 40KT 4190 10270

KULIK
Local storm report, Sep 4, 4:31 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
531 PM CDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             2 SW LAMAR              40.55N 102.01W
09/04/2016  E0.50 INCH       CHASE              NE   PUBLIC

            IN ADDITION TO HAIL...WINDS WERE ESTIMATED AT 30-40 MPH

&&

MOLDAN
Local storm report, Sep 4, 4:59 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             4 N VENANGO             40.82N 102.04W
09/04/2016  E0.50 INCH       PERKINS            NE   PUBLIC

            IN ADDITION TO HAIL...WINDS WERE ESTIMATED AT 40 MPH

&&

MOLDAN
Special weather statement, Sep 4, 5:06 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM MDT SUN SEP 4 2016

NEZ004-042345-
SHERIDAN NE-
506 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 545 PM MDT...

AT 506 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF WHITE CLAY...OR 13 MILES NORTH OF HAY SPRINGS...
MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITE CLAY...PINE RIDGE...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
METCALF STATE WILDLIFE MANAGEMENT AREA...
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
MOUNT MARIA AND INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY
CREEK ROAD.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 76.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

LAT...LON 4300 10235 4287 10233 4269 10277 4278 10277
      4279 10279 4300 10279
TIME...MOT...LOC 2306Z 247DEG 39KT 4287 10273

KULIK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 6:17 PM MDTSpecial Weather StatementLBFGarden, Keith, Perkins43 min
Sep 3, 7:22 PM MDTRiver Flood AdvisoryLBFLincoln7 days
Sep 4, 2:35 PM MDTSpecial Weather StatementLBFSheridan40 min
Sep 4, 3:50 PM MDTSevere Thunderstorm WarningLBFChase40 min
Sep 4, 4:25 PM MDTSevere Thunderstorm WarningLBFChase, Perkins35 min
Sep 4, 4:30 PM MDTSpecial Weather StatementLBFGarden45 min
Sep 4, 4:56 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith, Perkins34 min
Sep 4, 5:06 PM MDTSpecial Weather StatementLBFSheridan39 min
Sep 4, 5:21 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith24 min
Sep 4, 5:28 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan47 min
Sep 4, 5:41 PM MDTSpecial Weather StatementLBFSheridan49 min
Sep 4, 5:48 PM MDTSevere Thunderstorm WarningLBFArthur, Grant42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.